Complex Plateau problem in non-Kähler manifolds

Tom 70 / 1998

S. Ivashkovich Annales Polonici Mathematici 70 (1998), 131-143 DOI: 10.4064/ap-70-1-131-143

Streszczenie

We consider the complex Plateau problem for strongly pseudoconvex contours in non-Kähler manifolds. We give a necessary and sufficient condition for the existence of solution in the class of manifolds carrying pluriclosed metric forms and propose a conjecture for the general case.

Autorzy

  • S. Ivashkovich

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek